# SDR CALA2009122800766

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 54,194 hours, 5,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS ZONE 3R FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK FOR M33404 POWER SUPPLY, OPS NORMAL AMM 33-51-06-960-802.
